# SDR USAA002178

- Difficulty date: December 20, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 38,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CRACKED .25 INCH, INTERCOSTAL AT FS 294.5, STRINGER 7L. REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER PER SRM 51-70-11.  (M)
